Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Itchy scrotum and head of penis. Taking Diflucan. Prostate exam okay

I ve had a very itchy scrotum and head of penis for 6 months. Sort of like pain/ discomfort, itch all in one. Am currently on diflucan for two weeks but not helping (thought is was fungus even though no rash ). Had prostate exam- he said it felt ok. 37 year old male, triathlete (lots of biking, swimming, and running). Very uncomfortable!
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have a etching over scrotum and head of the penis .Are you diabetic ,If you ahve not tested your blood Sugar levels so far then get it done to rule out Diabetes.From the description it looks like a fungal infection.
Clean the entire area with soap water twice daily and apply Tropical anti fungal Gel like Mecanozole.
Wash your inner ware in hot water mixed with antiseptic lotion like Dettol Depending on the blood sugar report (if turns to be positive) consult some Physician for proper management of Diabetes.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor